The SC 1 property of the squared norm of the SOC Fischer-Burmeister function
Year of publication: |
2008
|
---|---|
Authors: | Chen, Jein-shan ; Sun, Defeng ; Sun, Jie |
Published in: |
Operations research letters. - Amsterdam [u.a.] : Elsevier, ISSN 0167-6377, ZDB-ID 720735-9. - Vol. 36.2008, 3, p. 385-392
|
Subject: | Schätztheorie | Estimation theory |
-
Feng, Guohua, (2015)
-
Estimation and inference for a class of generalized hierarchical models
Dong, Chaohua, (2024)
-
Inference for rank-rank regressions
Chetverikov, Denis N., (2023)
- More ...
-
The SC 1 property of the squared norm of the SOC Fischer–Burmeister function
Chen, Jein-Shan, (2008)
-
The SC 1 property of the squared norm of the SOC Fischer–Burmeister function
Chen, Jein-Shan, (2008)
-
Semismooth Homeomorphisms and Strong Stability of Semidefinite and Lorentz Complementarity Problems
Pang, Jong-Shi, (2003)
- More ...